# SDR USAASB96115

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF - FLT 1177 - AFTER TAKEOFF, CREW WAS UNABLE TO RAISE LANDING GEAR.  LANDING GEAR INDICATIONS WERE BLANK.  CREW ACCOMPLISHED CHECK LIST AND FOUND LIGHTS AND LEVER LATCH CIRCUIT BREAKERS TRIPPED.  RESET SAME AND GOT NORMAL INDICATIONS.  CAPTAIN DECIDED TO RETURN TO FIELD.  EMERGENCY WAS DECLARED.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED OPS CHECK (GEAR SWING) OF LANDING GEAR SYSTEM PER MM.  OPS CHECKED GOOD.  (X)
